# SDR DALA2024060405790

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 118,803 hours, 17,773 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R TOOK TWO TIMES OPENING AND CLOSING IT FOR EICAS/OVERHEAD ENTRY DOOR LIGHT TO GO OUT. CORRECTIVE ACTION: CLEANED DOOR LOCKED SENSOR S296 & 297 OPERATED DOOR THRU SEVERAL CYCLES CHECKS GOOD ACCOMP IAW B767-300 AMM 52-71-00-82.
